TRAVEL SCHEDULE TENNESSEE

STAFF GWINNIGH.

703/683-4711 Taggart: 202/259-4066 (Beep): 202/363-5656 White: 202/259-9411 (Beep): 202/745-1083 Walsh: 202/259-9413 (Beep): Tourtellotte - Press

703/892-5084

202/259-5024 (Beep):

FINAL

FRIDAY, OCTOBER 30, 1987

3:00pm DEPART Capitol Hill for National Airport/Butler Aviation

3:20pm ARRIVE National Airport/Butler Aviation and proceed 703/549-8340 to departing aircraft

3:25pm DEPART Washington, DC for Chattanooga, TN/Lovell Field

Krystal Aviation North FBO:

G3 (Wexner) Aircraft:

N500VB Tail Number: 614/475-4000 Jim Taylor Pilots: ext. 4406 Al Gatto

1 hour 30 minutes Flight Time:

12 Seats: Snacks Meal:

Bill Brock Senator Dole Manifest: Mike Glassner Fred Asbell Dick Herman

4:55pm ARRIVE Chattanooga, TN/Lovell Field

615/899-3444 Krystal Aviation North FBO:

Graham Champion (AL) Met By:

FRIDAY, OCTOBER 30, 1987 (cont'd)

5:00pm DEPART Airport for NEWS AVAILABILITY and LIVE TV INTERVIEW

Location:

Walden Club

633 Chestnut Street

(21st Floor, Commerce Union

Bank Tower) Chattanooga, TN

Drive Time:

25 minutes

5:25pm ARRIVE/ADDRESS JOINT DOLE/BROCK PRESS AVAILABILITY

415/756-6686

Location:

Tennessee Room

Walten aub

5:55pm END PRESS AVAILABILITY and prepare for LIVE DOLE/BROCK TV INTERVIEW

6:00pm LIVE DOLE/BROCK TV INTERVIEW with WTVC - ABC affiliate 6/5/756-6686 Reporter to be assigned **

Location:

Tennessee Room

Walden Club

6:10pm DEPART TV INTERVIEW for PRIVATE

Location: Adjacent to Tennessee Room

6:15pm ARRIVE PRIVATE

Location:

Adjacent to Tennessee Room

NOTE:

Dinner will be served for Sen. Dole and Mike Glassner. Sec. Brock, F. Asbell and D. Herman will eat dinner at the DFP Fundraiser.

NOTE:

In case of late arrival from Washington, DC the press avail will be moved to 6:15pm, after the LIVE TV interview.

FRIDAY, OCTOBER 30, 1987 (cont'd)

7:00pm DEPART PRIVATE for DFP Fundraising Reception

7:05pm ARRIVE DFP Fundraising Reception

615/756-6686

Grill & Lounge Area

Location: 250 - 300Attendance:

\$100 Ticket:

6:30pm - 7:45pm Event Runs:

Closed Press:

Freestanding mike Facility: - Mix & Mingle

- Kitty Stark introduces Bill Brock Format: - Bill Brock introduced Sen. Dole

- Brief remarks by Sen. Dole

- Mix & Mingle

Kitty Stark Contact:

615/821-1764

All Dinner attendees have been NOTE: invited to the reception.

7:45pm DEPART Reception and proceed by foot with guests to DFP Fundraising Dinner

> Main Dining Room Location:

8:00pm ARRIVE DFP Fundraising Dinner

615/756-6686 Main Dining Room Location:

80 Attendance: \$1,000 Ticket: 8:00 - 9:00pm

Event Runs:

Closed Press:

Tabletop podium w/freestanding Facility: mike

Format: 8:00pm Invocation, pledge, introductions 8:05pm Bill Brock introduces Sen. Dole

8:10pm Remarks by Sen. Dole

8:25pm Mix & Mingle while dinner is

served

615/821-1764 Kitty Stark Contact:

FRIDAY, OCTOBER 30, 1987 (cont'd)

8:50pm DEPART Dinner for Lovell Field/Krystal Aviation North

Drive Time: 20 minutes

9:10pm ARRIVE Lovell Field and proceed to departing aircraft

FBO: Krystal Aviation North 615/899-3444

614/475-4000

ext. 4406

9:15pm DEPART Chattanooga, TN for Washington, DC/National

MILPOLO

FBO: Butler Aviation Aircraft: G3 (Wexner)

Tail Number: N500VS
Pilots: Jim Taylor
Al Gatto

Flight Time: 1 hour 10 minutes

Seats: 12 Meal: Snacks

Manifest: Senator Dole Glassner

10:25pm ARRIVE Washington, DC/National Airport

FBO: Butler Aviation 703/549-8340

PAGE 5
FRAVEL SCHEDULE
FENNESSEE

FRIDAY, OCTOBER 30, 1987 (cont'd)

10:30pm DEPART Airport for Residence

10:45pm ARRIVE Residence and proceed to PRIVATE

TRAVEL SCHEDULE LOS ANGELES

OTHER PROPERTY. STAFFI

Taggart: 703/683-4711 (Beep): 703/259-4066 White: 202/263-5656 202/363-5656 White: 202/259-9411 (Beep): 202/745-1083 Walsh: 202/259-9413 (Beep): Tourtellotte - Press

703/892-5084

(Beep): 202/259-5024

THURSDAY, OCTOBER 29, 1987

3:10pm DEPART Capitaol Hill for National Airport/Butler Aviation

3:20pm ARRIVE National Airport and proceed to departing aircraft

703/549-8340

3:25pm DEPART Washington, DC for Los Angeles, CA

Garrett General Aviation FBO:

Glassner

Challenger (AIG) Aircraft:

102ML

Tail Number: 212/770-6114 Ron Blanton

Pilots: Ron Pettit

5 hours 20 minutes Flight time:

Seats: 12 Snacks Meals:

S. Sims Senator Dole Manifest: N. Cooke

5:45pm ARRIVE Los Angeles, CA

Garrett General Aviation 213/568-3700 FBO:

Craig Burkhardt - DFP Advance Met by:

THURSDAY, OCTOBER 29, 1987

5:50pm DEPART airport for Century Plaza for Press Avail

Location:

2025 Avenue of the Stars

Century City, CA

Drive time: 25 minutes

6:15pm ARRIVE Century Plaza and proceed to Press Avail 213/277-2000

6:35pm DEPART Press Avail for DFP Fundraiser

Location: Pacific Palisades Club

THURSDAY.OCTOBER 29. 1987

6:40pm ARRIVE DFP Fundraiser Reception

213/277-2000

Location:

Pacific Palisades Club

Attendance:

75 6:30-7:30pm

Event runs: Press:

Closed

Attire:

Business/Cocktail attire Format: Mix and mingle, photo-op

Contact:

213/655-3071

7:25pm DEPART Reception for DFP Fundraiser Dinner

Location: Los Angeles Ballroom

THURSDAY, OCTOBER 29, 1987

7:30pm ARRIVE DFP Fundraiser Dinner

213/277-2000 Los Angeles Ballroom Location: Attendance: 750 7:30-9:30pm Event runs: Open Press: Business/Cocktail attire Attire: Head table on riser with Facility: table-top podium 7:30pm Introduction of Master of Format: Ceremonies 7:32pm Entrance and introductions of Head Table by B. Kopell 7:37pm Introduction of Senator and Mrs. Deukmejian by B. Kopell 7:39pm Introduction of Senator and Mrs. Dole by B. Kopell 7:42 Invocation by Father Maurice Chase 7:45pm Pledge of Allegiance by Colonel Buzz Aldrin 7:48pm National Anthem by Melissa Matranga 7:50pm Introduction of Bob Day by B. Kopell 7:51pm Welcome and toast to Senator and Mrs. Dole by Bob Day 7:53pm Dinner served - Senator and Mrs. Dole to circulate 8:46pm Introduction of by B. Kopell 8:47pm Vocal tribute to Senator Dole рA 8:50pm Introduction of James Montgomery by B. Kopell 8:51am Brief remarks and introduction of Governor Deukmejian by James Montgomery

> Deukmejian 8:58pm Introduction of Senator Dole by Mrs. Dole 9:03pm Remarks by Senator Dole 9:15pm Lincoln Reading by B. Kopell 9:20pm Conclusion

8:53pm Remarks and introduction of

Mrs. Dole by Governor

THURSDAY, OCTOBER 29, 1987

Head Table:

Senator Dole

Mrs. Dole

Governor and Gloria Deukmejian

Bernie and Yolanda Kopell

Mr. and Mrs. Robert Day - DFP Dinner chairman

CEO Bank of the West

Jim Montgomery - California Chairman

Dianne Dealy

Chase Montgomery - Priest at Loyola Marymount University

Buzz Aldrin & fiance - Astronaut

Margaret Martin Brock

Harry Sloan and Mrs. Sloan

Larry Thompson

9:30pm DEPART DFP Dinner for Los Angeles International Airport

Drive time: 25 minutes

9:55pm ARRIVE Los Angeles International Airport and proceed to departing airport

FBO:

Garrett General Aviation 213/568-3700

10:05pm DEPART Los Angeles, CA for Washington, DC

FBO:

Butler Aviation

Aircraft: Tail number:

Pilots:

Flight time: 5 hours*

Seats:

Meal:

Manifest:

Senator Dole

D. Owen Glassner B. Ellsworth
D. Herman

M. Maseng

Page & L TRAVEL SCHEDULE LOS ANGELES

THURSDAY.OCTOBER 29, 1987

6:05am ARRIVE Washington, DC/Butler Aviation (+3hr)

703/549-8340

6:10am DEPART airport for Residence

6:25am ARRIVE residence for PRIVATE

TRAVEL SCHEDULE HOUSTON, TX.

STAPPI GLASSNER

703/683-4711 Taggart: 202/259-4066 (Beep): 202/3635656 White: 202/2599411 (Beep): 202/745-1083 Walsh: 202/259-9413 (Beep): Tourtellotte - Press

202/892-50884 202/259-5024

WEDNESDAY, OCTOBER 28, 1987

12:00pm DEPART Washington, DC for Houston, TX/William P. Hobby Field

1 1 1 1 1

FBO:

Houston Beachcraft

Aircraft: Tail Number: G3 (Keck) N400CC

Pilots:

John Copeland David Mancebo

Attendant:

Diana Tweddale 3 hours 10 minutes

Flight time: Seats:

12

Meal: Manifest: Lunch Senator Dole

Mrs. Dole Glassner

K. Wells S. Bair

A Lehn

B. Ellsworth M Maseng

D. Herman

B. Lighthizer

2:10pm ARRIVE Houston, TX/William P. Hobby Field (-lhr)

FBO:

Houston Beachcraft

713/644-3311

Met by:

John Sarpy - DFP Advance(LA)

2:20pm DEPART airport for George Brown Convention Center

Location:

1001 Convention Center Boulevard

Houston, TX

Drive time: 40 minutes

WEDNESDAY, OCTOBER 28, 1987

3:00pm ARRIVE George Brown Convention Center for Debate

site inspection

Met by:

Mark Romig - DFP Advance(LA)

3:20pm DEPART Convention Center for Four Seasons Hotel

Location:

1300 Lamar Street

Houston, TX

Drive time: 5 minutes

3:25pm ARRIVE Four Seasons Hotel and proceed to PRIVATE

713/650-1300

Met by:

Michele Tourtellotte - DFP Advance(WDC)

6:20pm DEPART Hotel for George Brown Convention Center

Location:

1001 Convention Center Boulevard

Houston, TX

Drive time: 10 minutes

6:30pm ARRIVE George Brown Convention Center and proceed to Senator Dole's Dressing Room 713/853-8000

Met by:

Mark Romig - DFP Advance

·Location:

Room 305A

WEDNESDAY, OCTOBER 28, 1987

7:40pm DEPART Dressing Room for stage area

8:00pm- Debate

10:00pm

10:30pm DEPART George Brown Convention Center for William P. Hobby Field

Drive time: 25 minutes

10:55pm ARRIVE Airport and proceed to departing aircraft

FBO:

Houston Beachcraft

713/644-3311

11:00pm* DEPART Houston, TX for San Diego, CA/Lindbergh Field

FBO:

Jimsair Aviation

Aircraft: Tail Number: N400CC

G3(Keck)

12

Pilots:

John Copeland David Mancebo

3 hours 40 minutes

Attendant: Diana Tweddale Flight time: 3 hours 40 minu

Seats:

Meal:

Manifest:

Senator Dole

Mrs. Dole

Glassner

D. Owen

B. Keck

J. Schwabauer

M. Maseng

WEDNESDAY, OCTOBER 28, 1987

12:00am* ARRIVE San Diego, CA/Lindbergh Field

(-2hrs)

FBO:

Jimsair Aviation

619/298-7704

Met By: Anne Walsh - DFP Advance(CA)

12:05am DEPART Airport for Westgate Hotel

Location:

1055 2nd Avenue

San Diego, CA

Drive time: 15 minutes

12:20am ARRIVE Westgate Hotel and proceed to PRIVATE 619/238-1818

RON____San Diego,CA

* 4 SENATOR DOLE'S SCHEDULE - Week of October 26 - November 1, 1987 MONDAY, OCTOBER 26 10:00 to W.Hse (NW Gate) MTG. w/Pres - bipartisan Ldrship 11:00 Cabinet Rm. (re economy) tent.betw. SD-106? United Jewish Appeal Pres. 1 & 2:00 Candidates Forum 2:00 S-230 Cap. MTG. w/Sec'y Shultz S-230 Cap. :15-2:30 MTG. w/Max Kampelman mtg. w/Rod. Bobk + Ken mtg w/ Sen. Baker re judicid nominelen 8-230 Cap. 3:00 3:30 J.W.Marriott Marion Pfister Anschutz Award Dinner 6&7:00 Grand Ballrm. Family Research Council (Sen. & Elizabeth are co-hosts) 8:30 Kennedy Ctr. Victory of the Human Spirit Award Ceremony honoring Tony Coehlo by Concert Hall Nat'l Rehab. Hospitalm (you received the Award last year)

Senator Dole's Schedule - Week of Oct. 26 - Nov. 1, 1987 Page 2.

TUESDAY, OCTOBER 27

, 1€

11:30 S-230 Cap. MTG. w/John McNamara (Whit arr)

12:30 S-211 CAP. POLICY LUNCHEON

1-2:00 SD-628 Commemoration ceremony on 50th Birthday of Soviet refusenik, Benjamin Charny (Dale)

(separate Schedule for rest of week - out-of-town)

WEDNESDAY, OCTOBER 28

10:00 S-230 CAP. MTG. w/Larry Mizel, Denver (friend of Sen. Armstrong)

9:00 pm Houston Presidential Debate

2:15 am Arrive Butler Avia. - National

Senator Dole's Schedule - Week of October 26-Nov. 1, 1987 Page 3

THURSDAY, OCTOBER 29 10:00

12:30 S-230 Cap.

MTG. w/Noel Koch

1:30 W.Hse-Baker's Ofc. (SW Gate)

MTG. w/Sen. Baker & bipartisan Judiciary Comm. Members re Supreme Ct. nominee

Depart Butler Avia. - National enroute L.A. 2:45

FRIDAY, OCTOBER 30

approx. 6:00 am

Arrive Butler Avia - National

10:30 8-216 Cap.

tent.11:30 S-230 Cap.

sudget mity. MTG. w/Thurmond & Judge Ginsburg

12:00 S-221 Cap. LUNCHEON MTG. w/Byrd, Pryor, Evans, Murkowski, Danforth, Breaux

2:00 S-211 Cap.

2 or 2:15 S-230 Cap.

sudget mtg

MTG. w/Charlie Gargano, Neil Walsh & 2 other men (D'Amato may attend) (Laurie, Gargano's sec'y -516/277-7373)

3:20 Wheels Up enroute Chattanooga

SATURDAY, OCTOBER 31

.10:00 S116 Cap

COFFEE w/Shenardnadze by Foreign Relations Comm. Members (bipartisan) (Kathy Taylor X 4409:2)

SUNDAY, NOVEMBER 1 (separate schedule for Sunday and Monday)

3:30 Depart Butler - National enroute Iowa

RON: North Dakota

TRAVEL SCHEDULE NEW JERSEY, MASSACHUSETTS

GLASSNER STAFF:

BETTY

703/683-4711 Taggart: 202/259-4066 (Beep): 202/363-5656 White: 202/259-9411 (Beep): Walsh: 202/745-1083 (Beep): 202/259-9413

Tourtellotte - Press

703/892-5084 (Beep): 202/259-5024

FINAL

FRIDAY, OCTOBER 23, 1987

4:35pm DEPART Capitol Hill for National Airport/ Butler Aviation

4:55pm ARRIVE National Airport/Butler Aviation and proceed to departing aircraft

703/549-8340

713/641-0781

5:00pm DEPART Washington, DC for Teterboro, NJ/ Teterboro Airport

> FBO: Aero Services Aircraft: Falcon 50 (BFI)

Tail number: N900W Pilots: Bob Forbes

Henry Welch Flight time: 1 hour 20 minutes

Seats: Meal: Dinner

Manifest: Senator Dole Mike Glassner Walt Riker

6:20pm ARRIVE Teterboro, NJ/Teterboro Airport

201/641-1770 Aero Services FBO:

Mary Danakas - DFP Advance (NY) Met by:

> John Inganamort - Bergen County GOP Chairman

Page 2 TRAVEL SCHEDULE NEW JERSEY

FRIDAY, OCTOBER 23, 1987 (cont'd)

6:25pm DEPART Airport for DFP Fundraiser Reception

Location:

Palisadium Restaurant

Palisade Avenue Cliffside Park, NJ

Drive time:

20 minutes

6:45pm ARRIVE DFP Fundraiser Reception

201/224-2211

Met By:

John Inganamort, Bergen County

Republican Chairman

Berek Don, Bergen County Counsel

Location:

Skyline Room

Attendance:

100+

Event Runs:

6:30 - 7:30pm

Attire:

Black tie

Ticket:

\$1,000

Press:

Closed

Facility:

Free standing podium with mike.

Format:

Senator Dole introduced by

John Inganamort, Bergen County

Chairman.

Remarks

Mix and Mingle with photo-op

Contact:

Bereck Don

201/947-4100

7:30pm DEPART DFP Fundraising Reception for ONE-ON-ONE with Karl Stark, Bergen County Record

Location:

Banquet Manager's Office Palisadium Restaurant

Page 3 TRAVEL SCHEDULE NEW JERSEY

FRIDAY, OCTOBER 23, 1987 (cont'd)

7:35pm ARRIVE ONE-ON-ONE with Karl Stark, Bergen County Record

201/224-2022

7:55pm DEPART ONE-ON-ONE for Bergen County Fall Fundraiser Gala Dinner

Location:

Ballroom

Palisadium Restaurant

8:05pm ARRIVE Bergen County Fall Fundraiser Gala Dinner 201/224-2211

Location:

Ballroom

Attendance:

400

Event Runs:

8:00pm - 12 midnight

Attire:

Black tie

Press:

Open

Facility:

Riser with free standing podium

and mike

Format: 8:10pm Berek Don, Bergen County Counsel,

greets attendees

8:13pm Bill McDowell, Bergen County

Executive, introduces NJ candidates, dignitaries and Cong. Marge Roukema

8:17pm Cong. Roukema speaks about

Senator Dole

8:22pm John Inganamort, Bergen County GOP

Chmn, introduces Senator Dole

8:25pm Remarks by Senator Dole

8:45pm Mix & Mingle

NOTE: Senator Dole will speak before dinner

SENATOR DOLE'S TABLE

John Inganamort, his wife Joan, and his daughter Linda Berek Don and his wife Jill Robert Cozza - Bobcor Developement(FL)/real estate builder-developer Donald Nuckel - CIB International/real estate developer Marge Roukema and her husband Dr. Richard Roukema John Brunetti and his wife Barbara - J.J. Brunetti/construction - owner, Hileah Race Track(FL)

Contact:

Bereck Don

201/947-4100

9:00pm DEPART Gala for Teterboro Airport/Aero Services

Drive time: 20 minutes

FRIDAY, OCTOBER 23, 1987 (cont'd)

9:20pm ARRIVE Teterboro Airport and proceed to departing aircraft

FBO:

Aero Services

201/641-1770

713/641-0781

9:25pm DEPART Teterboro, NJ for Morristown, NJ/

Morristown Airport

FBO:

Aero Services International

Aircraft: Falcon 50 (BFI)

Tail number: N900W

Pilots:

Bob Forbes Henry Welch

Flight time: 30 minutes

Seats: Meal:

9 None

Manifest:

Senator Dole

Glassner

9:55pm ARRIVE Morristown, NJ/Morristown Airport

FBO:

Aero Services International

201/539-8500

Met by:

Peter Kane - DFP Advance (NJ)

10:00pm DEPART Airport for PRIVATE

Location:

Fairfield Sheraton Hotel

690 Route 46 Fairfield, NJ

Drive time: 25 minutes

10:25pm ARRIVE Fairfield Sheraton Hotel and proceed to PRIVATE 201/227-9200

____Fairfield,NJ RON___

Page 5 TRAVEL SCHEDULE NEW JERSEY

SATURDAY, OCTOBER 24, 1987

8:45am DEPART PRIVATE by foot for Press Avail

Location: Crystal Room

Fairfield Sheraton Hotel

NOTE: Marge Roukema, Chuck Haytaian and

tentatively Chuck Hardwick will be on stage with Sen. Dole at Press Avail

8:50am ARRIVE Press Avail

Location: Crystal Room

9:15am DEPART Press Avail by foot for New Jersey Assembly Republican Majority

Location: Ballroom

9:20am ARRIVE Fundraiser Breakfast for New Jersey
"Assembly Republican Majority"

201/227-9200

Location: Ballroom
Attendance: 725+
Event runs: 9:00am - 10:30am

Press: Open

Facility: Free standing podium w/mike on

raised platform

Format: Mix & Mingle (Buffet Breakfast)

9:40am Speaker of the House, Chuck Hardwick,

introduces Majority Leader Chuck

Haytaian

9:45am Haytaian introduces Senator Dole 9:50am Brief remarks by Senator Dole

10:05am Conclusion of remarks

Contact: Sonja Burkett 201/654-5507

10:10am DEPART Breakfast for Morristown Airport

Drive time: 30 minutes

10:40am ARRIVE Morristown Airport and proceed to departing aircraft

FBO: Aero Services International 201/539-8500

Page 6 TRAVEL SCHEDULE MASSACHUSETTS

SATURDAY, OCTOBER 24, 1987 (cont'd)

10:45am DEPART Morristown, NJ for Bedford, MA/Hanscom Field

FBO:

Beechcraft East

Aircraft:

Falcon 50 (BFI)

Tail number:

N900W

Pilots:

Bob Forbes

Henry Welch

Flight time:

1 hour

Seats:

Meal:

Snacks

Manifest:

Senator Dole

Glassner

11:45am ARRIVE Bedford, MA/Hanscom Field

FBO:

Beechcraft East

617/274-0010

713/641-0781

Met By:

James Chung - DFP Advance (NH)

11:50am DEPART Airport for DFP Northeast Strategy Luncheon

Location:

Colonial Hilton Hotel

Audubon Road Wakefield, MA

Drive time: 15 minutes

12:05pm ARRIVE DFP Strategy Luncheon

617/245-9300

Met By:

John Benson - DFP Advance (NH)

Colonial Ballroom

Location: Attendance:

120

Event runs:

12:00pm - 1:30pm

Press:

Closed

Format: 12:10pm Rep. Peter Torkildsen (MA)

introduces Sen. Dole

12:15pm Remarks by Sen. Dole

12:30pm Mix & Mingle while attendees have

lunch

Contact:

Sally Kortlang Suzanne Niemela

SATURDAY, OCTOBER 24, 1987 (cont'd)

1:00pm DEPART DFP Strategy Luncheon for Hanscom Field/Beechcraft

East

Drive time: 15 minutes

1:15pm ARRIVE Hanscom Field and proceed to departing 617/274-0010

aircraft

FBO:

Beechcraft East

1:20pm DEPART Boston, MA for Washington, DC

FBO:

Butler Aviation

Aircraft:

Falcon 50 (BFI)

Tail number:

N900W

Pilots:

Bob Forbes

Henry Welch

Flight time:

1 hour 30 minutes

Seats:

Meal:

Lunch

Manifest:

Senator Dole

Glassner

2:50pm ARRIVE Washington, DC/National Airport

FBO:

Butler Aviation

703/549-8340

713/641-0781

2:55pm DEPART Airport for Residence

3:10pm ARRIVE residence for PRIVATE

Taggart: 703/683-4711 BETTY (Beep): 202/259-4066

White: 202/259-4066 (Beep): 202/363-5656 (Beep): 202/259-9411 Walsh: 202/745-1083 (Beep): 202/259-9413

Tourtellotte - press 202/892-5084 202/259-5024

FINAL

THURSDAY, OCTOBER 22, 1987

2:35pm DEPART Capitol Hill for National Airport/Butler Aviation

2:55pm ARRIVE National Airport/Butler Aviation and proceed to departing aircraft

703/549-8340

3:00pm DEPART Washington, DC for Detroit, MI/Detroit City
Airport

FBO: Butler Aviation Aircraft: G3 (Taubman)

Tail Number: N80AT

Pilots: Micky Eddleman 313/666-4900

Marlin Motycka

Flight time: 1 hour 30 minutes

Seats: 8
Meal: Snack

Manifest: Senator Dole Sheila Bair Glassner Kim Wells

NOTE: Plane must taxi to area #3 by the Old Executive Terminal - Charlemagne Gate

4:30pm ARRIVE Detroit, MI/Detroit City Airport

FBO: Butler Aviation 313/527-6620

Met by: Bill Kindred - DFP Advance (NY) 313/278-4800 room 4105

THURSDAY, OCTOBER 22, 1987 (cont'd)

4:35pm DEPART Airport for Tentative News Availability

Location:

Detroit Club

712 Cass Avenue

Detroit, MI

Drive Time:

20 minutes

4:55pm ARRIVE Detroit Club and proceed to News Avail

Location:

Conference Room - 2nd Floor

313/963-8600

313/963-8600

NOTE:

Senator Dole will be doing a simulated live interview with Channel 2 (CBS affiliate) in the

conference room at 5:20pm

5:25pm DEPART News Avail for DFP Fundraiser

5:30pm ARRIVE DFP Pre-Reception with Host Committee

Location: Room H - 4th floor
Attendance: 12-15 Co-chairmen of event
Event runs: 5:30pm - 6:00pm

Brief remarks

Press:

Closed

Facility:

NO PODIUM OR MIKE necessary

Format:

Mix and mingle with photo-op

Contact:

Ann House - DFP Finance

6:00pm DEPART Pre-Reception for DFP Fundraising Reception

Location:

Main Dining Room - 3rd floor

THURSDAY, OCTOBER 22, 1987 (cont'd)

6:05pm ARRIVE DFP Fundraising Reception

313/963-8600

Location: Main Dining Room - 3rd floor

Attendance: 130 - 150 Event runs: 6:00pm - 7:30pm

Ticket: \$1,000 Closed Press:

Facility: Free standing podium

with mike on risers

Format: 6:25pm Introduction of Senator Dole

by Alfred Taubman

6:30pm Brief remarks by Senator Dole 6:45pm Mix and mingle with photo-op

Alfred Taubman, President & Hosts: CEO of Taubman, Co.

Ben Fauber, CEO of K Mart

Ann House - DFP Finance Contact:

7:15pm DEPART DFP Reception for Detroit City Airport/

Butler Aviation

Drive time: 20 minutes

7:35pm ARRIVE Detroit City Airport/Butler Aviation and

313/527-6620 proceed to departing aircraft

7:40pm DEPART Detroit,MI for Washington,DC/National Airport

Butler Aviation FBO: Aircraft: G3 (Taubman)

Tail Number: N80AT

313/666-4900 Micky Eddleman Pilots:

Marlin Motycka

Flight time: 1 hour 20 minutes

Seats: 8

Meal: Dinner

Senator Dole S. Bair Manifest:

Glassner K. Wells

THURSDAY, OCTOBER 22, 1987 (cont'd)

9:00pm ARRIVE Washington, DC/National Airport

FBO:

Butler Aviation

703/549-8340

9:05pm DEPART Airport for residence

9:20pm ARRIVE residence for PRIVATE

MONDAY, OCTOBER 19 (out-of-town - separate schedule)

2:45-4:30 S-230 Cap.

TUESDAY, OCTOBER 20 Rev. Charles P. Sarelis, Manchester, N.H., will offer 9:30 opening prayer in the Senate SPEAK briefly - Pressler's Washington Seminar for Harvard Law School betw.9:00 SDG-50 & 11:30 Classes of '70,'71,'72 (Ann X45842) 10:30 S-126 CAP. COFFEE for Crown Prince of Saudi Arabia (Sally X 43047) 11:00 Cloture Vate - Byd-Warner anend. on War Pawershet 12:30 S-211 Cap. POLICY LUNCHEON 2:00 H-137 Cap. SPEAK - Springfield, Mass., Chamber group (Cong. Boland's group) ALT.2:00 SDG-50 SPEAK - Pressler Wash. Seminar & 4:30

MTG. w/Brock, Ellsworth et al

4-5.05 6300	W.HseLibrary. (S W Gate) (cleared for Sou	(Jean	ing w/GOE 456-762		andidates
5:30-7:30	SD-106	RECEP. by Corp.	Overseas	Private	Investment
6-8:00	Madison Library Montpelier Rm.	RECEP. by School	Pressler classmat		ard Law
6-8:00	Am.Trucking Assn. 430 - 1st St,SE	FR RECEP. :	for Cong.		olloway
6:30-??	French Embassy 4101 Reservoir R		TRUST DI	INNER	

Senator Dole's Schedule - Week of October 19-25, 1987 Page 2.

WEDNESDAY, OCTOBER 21

8:00 S-230 Cap. BKFST. INT. w/Dave Gergen (Katie arr)

9:00 SR-301 RULES COMM. (hrg. on captioning for hearing impaired of Senate TV) Joe

betw.9:15 SR-385 SPEAK - Roundtable PAC & 12:15

11:30 2 230

12:00-1:30 SH-142

1:00 S-230 Cap. betw.12:00 2168 RHOB & 4:00

ant 1:3 1:45 1-230 Cap. 3:00-5:00 S-230 Cap. Annua on Withlin (25-30 min.)

LUNCHEON by Helsinki Comm. for Subc. on Human Rights of German Bundestag

(stop by??) Gina Harner X51901

Mtg. w/Sec'y Bakery Howard Paker

BPEAK - Penna. State Legislators (andrea X 5/1145)

boy blet time betw. 141:30

Kerolo gra mity whillworth Brock, the blow, with Hudson, Jol Fogg & Dominical

MTG. w/Brock, Ellsworth et al

5:00 S-230 Cap. MTG. w/Cong. Bill Green & GOP House Members 5:30-7:30 345 CHOB RECEP. by Blue Cross/Blue Shield 6-8:00 Octagon House FR RECEP. for Chafee (Sen.co-host) 1799 N.Y. Ave, NW 6:30 & L'Enfant Plaza RECEP. & DINNER for Preston Tisch 7:30 Hotel (stop by recep??) Main Ballroom 7:00 Sheraton Grand Private Dinner net. Vernon Rm (Lower Lobby) (flite down-turn right - noon behind steps)

Senator Dole's Schedule - Week of October 19-25, 1987 Page 3

THURSDAY, OCTOBER 22
8:15 S-230 Cap.

BKFST. W/Armenian group

9:30 S-230 Cap.

Mtg. W/Row Walker (Pelbic 833-9444)

10:15-10:45 SD-106 SPEAK - Trible's Washington Seminar

11:00 S-230 Cap.

MTG. W/Rep. Caroline Gross, N.H.

(Rudman will accompany)

11:30 S-230 Cap.

Photow/Dirginia Smith (Connic X56435)

tent.12:15 S-230 Cap.

LUNCHEON MTG. W/Laxalt

1:30 S-230 Cap.

MTg. w/law Haughton

Detroit

DFP FR

Senator Dole's Schedule - Week of October 19-25, 1987 Page 4. FRIDAY, OCTOBER 23

10:30 S-230 Cap. St. - Aloren Borger & Don Baler

1:30 S-230 Cap. Intq. w/ then abrahamson, way thrahams & (Harlow Tolley 695. 8737;

Bill Handape will Bordape

Bergen Count, NJ DFP FR

(separate schedule for weekend - out-of-town)

SATURDAY, OCTOBER 24

N.J. SPEAK - New Jersey Assembly

Boston DFP Strategy Meeting

6:30 & Wash. Hilton RECEP. & DINNER - Nat'l Italian 8:000 American Foundation (BLACK TIE) (Sen. to be at head table)

> (Dias Recep. - Georgetown Rm -Concourse level) (Dinner - International Ballroom)

SUNDAY, OCTOBER 25

6-8:00 Potomac Restaurant RECEP. by Inner Circle

SENATOR DOLE'S SCHEDULE - Week of October 12 - 18, 1987

MONDAY, OCTOBER 12 Columbus Day - (out-of-town schedule)

TUESDAY, OCTOBER 13

8:00 S-230 Cap. BKFST. w/Wexner, Keene, et al (stop by)

8:30-10:00 J.W.Marriott DOLE FDN. BD. MTG.

Commerce for State Rm. (M Level)

Statuary Hall PRESENTATION of 1st braille &

9:45 Capitol tactile maps of Cap. Hill & Mall

(Joe)

Photo a presentation of braille to Row Miller, Blinded Vaterandren.

10:00 S-126 Cap. mtg. on catastrophie (Sheila arr.) Senators hipartiesar

10:30 S-126 Cap. mtg. on Catastrophie - Separtisans Admin.

12:30 S-211 Cap. POLICY LUNCHEON

2:00 S-230 Cap. MTG. w/Don Ring (JoAnne arr)

tent.2:30 S-230 Cap. MTG. w/Noel Koch

4:30 Nat'l War College GOP Retreat Roosevelt Hall at Ft. McNair

5:30-7:30 S-205 Cap.

RECEP. - Black Africans for Peace in Angola (Al)

6:30-8:30 Sheraton-Wash. RECEP. by Ft. Riley-Central Kansas Baltimore Rm. Chapter of Assn. of Army (Tom)

Senator Dole's Schedule - Week of October 12-18, 1987 Page 2.

WEDNESDAY, OCTOBER 14 9:00-SH-216 SPEAK - End Hunger Network on Polio Plus program (Joe) 10:30 9:30 SR-332 AG COMM. (mark-up of reconciliation) 10:00 SD-215 FINANCE COMM. (welfare reform) onto w/ Trible 1-230 10:00 S-230 Cap. Sheila mtg. w/Linda Lubensky & Joan 11:00 Remmers, Assn. of Home Health Agencies in Lawrence (stop by??)

1:30 S-230 Cap.

1:30 S-230 Cap.

MTG. W/Ellsworth & Lacy, Brock, Plesser, Winthison a Xinda Goden Robinson

4:10 S-230 Cap betw 4:15-5:10 S-207 Cap. stop by a greet members of Helleric am Edishiplory.

6-7:30 345 CHOB RECEP. by Am. Soc. of Internal Medicine (Sheila??) "Taste of Oklahoma" Recep. by Nickles 6-8:00 SR-325 & Boren & Okla.Delegation 6:15 Sheraton Grand SPEAK - Am. Soybean Ass. & Nat'l Sagamore Hill Soybean Processors madison Hotel- At. Vernon Par. FR Recep for Ted Stevens (Stuart X41034 6-8:00 7-10 Tape David Frost Show (Walt/Mari arr)

Senator Dole's Schedule - Week of October 12-18, 1987 Page 3.

THURSDAY, OCTOBER 15

9:30	House Chamber	gt. Demo. Cancus /Republican Conf w/Pres. Duarte
11:30	W. Nee-Cabriet Pm (NW Hote) S-230 Cap.	Proo. mtg w/ to P Steeringlomen (legio. agenda) Care to me MTG. w/Betty Murphy (JoAnne arr) Cent Cin.
12:00	\$-230	Prese Conf. 4/Brock
1:00	L'Enfant Plaza Hotel Monet Rms. 1 &	Sharing Council of America
2:00	S-230 Cap.	MTG. w/Bob Gray (JoAnne arr)
1:45 3:01	S-230 Cap. S-208 Caj	nilg. w/ Hov. Bransted (mark arr)
3: 36 4:15	1-230 Cap. 5-211 Cap.	ntg. w/Contra leaders & other GOP Sevators MTG. w/Pres. Duarte
5:00	S-230 Cap.	hotov/mollip grandmother, Lorene Griffin a Mally
5:30-	7:30 1300 LHOB	RECEP. by House/Senate Ag Comm. Ldrship & Japanese Ag leaders (Mark/Ron)
6-8:00	S-2/1 Cap. Decatur House	ntg. on catastrophic (redrugs) Sheila RECEP. for '87-'88 Class of White House Fellows
6:30-	8:30 Sheraton Grand Montpelier Rm.	FR RECEP. for Jim Jeffords (Sen. a co-host)
6:30 7:30	& J.W.Marriott	RECEP. & DINNER by GOP Governors Assn. (stop by recep??)

MEMORANDUM Comments 61. D.C OCTOBER 14, 1987 TO: SENATOR DOLE FROM: DAVE SMITH SUBJECT: REQUEST FOR MEETING WITH ITALIAN SOCIALIST Italian Ambassador Petrignani has asked if you could meet very briefly with Mr. DeMichelis, leader of the Socialist Party in the Chamber of Deputies. Mr. DeMichelis is close to former Prime Minister Craxi, and has been Minister of Labor and Minister of Industry. He is a frequent visitor to the United States. or Min Jannie

maybe 2 assistants

5 min Cap.

11:10 1.230 Cap. Apart from doing Ambassador Petrignani a favor, I see no real advantage in this. Do you want to see DeMichelis? ---yes CONTACT Counsellor mistretta 5558

CONTACT Counsellor mistretta 5558

MM. JANNI

MM. 328-5528 Fri-Oct. 16

Senator Dole's Schedule - Week of October 12-18, 1987 Page 4.

FRIDAY, OCTOBER 16

tent 10:30
11:15
11:30
1-230 Cap.

Philodom. Se Michelie, ldr Stalin Socialist Esty Chanter of Repoters
Courtey Call by Cemb to Tourhous, Strang - Flupe (Ol orr)
MTG. W/Gov. Hayden (John P. 913/296-2714) pfolime
autor

1:30 Row 450 Fees (nw state) 2:00-3:00 SD-419 3:00Sixthday Party for Helms (surprise) stoff & Thur mond (alie - x 41362)

Seattle

DFP FR

(separate schedule for out-of-town)

SATURDAY, OCTOBER 17

Seattle

Iowa

SUNDAY, OCTOBER 18

Iowa Nebraska Minnesota

MONDAY, OCTOBER 19

N. Hamp. Chicago

RON:

D.C.

MINNESOTA

STAFF:

Taggart: 703/683-4711 (Beep): 202/259-4066 White: 202/363-5656

GLASSNER

202/259-9413

White: 202/363-5656 (Beep): 202/259-9411 Walsh: 202/745-1083

(Beep):

FINAL 10/09/87

FRIDAY, OCTOBER 9, 1987

4:05pm DEPART Capitol Hill for National Airport/Butler Aviation

4:25pm ARRIVE National Airport/Butler Aviation and proceed to departing aircraft

4:30pm DEPART Washington, DC for Kansas City, MO/Kansas City Downtown Airport

FBO: Executive Beechcraft

Aircraft: Falcon 10 (BFI)

Tail number: 900D

Pilots: Bill Ramsey 713/641-0781

Henry Welch

Flight time: 2 Hours 40 Minutes

Seats: 6
Meals: Dinner

Manifest: Senator Dole

Glassner

6:10pm ARRIVE Kansas City, MO/Executive Beechcraft 816/842-8484 (-1hr)

Met By: Derek Holland, MO House Minority Leader John Thompson, MO DFP Executive Director

Roberta "Bobby" Capps, MO DFP Chairwoman
Bill and Joy Powell, Regional Director of SBA

Wendell Bailey, MO Honorary Co-Chair**

Becky Meschke - DFP Advance 913/649-1857

6:15pm DEPART Airport for ONE-ON-ONE with Mike Mahoney, KMBC (Kansas City), regarding background for announcement tour

regarding background for announcement tou

Location: Coach's Corner
Arrowhead Stadium Club

Drive Time: 20 Minutes

6:35pm ARRIVE Arrowhead Stadium and proceed to ONE-ON-ONE

Location: Coach's Corner

6:40pm ARRIVE ONE-ON-ONE with Mike Mahoney 816/921-2225

6:50pm DEPART ONE-ON-ONE and proceed to Jackson County GOP "High Dollar" Reception

6:55pm ARRIVE Jackson County GOP "High Dollar" Reception 816/921-2225

Location:

Quarterback Corner

Attendance:

75-100

Ticket:

\$100

Event runs:

6:30-7:30pm

Press:

Open

Facility:

Freestanding podium with mike

Format:

7:00pm Senator Dole introduced by Derek

Holland, MO House Minority Leader

7:05pm Brief remarks 7:10pm Mix & Mingle

7:15pm Photo Op with key attendees

Contact:

Derek Holland

816/525-3448

John Thompson

417/886-8788

7:30pm DEPART "High Dollar" Reception for News Avail

Location:

Coach's Corner

7:35pm ARRIVE News Avail

7:50pm DEPART News Avail for Jackson County GOP reception (#2)

Location:

Upstairs Ballroom

7:55pm ARRIVE Jackson County GOP reception (#2)

816/921-2225

Location:

Upstairs Ballroom

Attendance:

400+

Ticket:

7:15-8:30pm

Event runs: Press:

Open

Facility:

Raised platform with freestanding podium

and mike

Format:

8:00pm Senator Dole introduced by Derek

Holland, MO House Minority Leader

8:05pm Brief remarks 8:15pm Mix & Mingle

Page 3 TRAVEL SCHEDULE MISSOURI MINNESOTA

FRIDAY, OCTOBER 9, 1987 (cont'd)

8:30pm DEPART Reception for Kansas City Downtown Airport/Executive Beechcraft

Drive Time: 20 Minutes

8:50pm ARRIVE Kansas City Airport/Executive Beechcraft 816//842-8484

8:55pm DEPART Kansas City for Minneapolis, MN/St. Paul Downtown Airport

FBO:

Executive IFT

Aircraft: Falcon 10 (BFI)

Tail number: 900D

Pilots:

Bill Ramsey

713/641-0781

Henry Welch

Flight time: 1 Hour

Seats:

Meals:

Snacks

Manifest:

Senator Dole

Glassner

9:55pm ARRIVE Minneapolis, MN/Executive IFT 612/224-4348

Met by: Jan Crow - DFP Advance (KS)

10:00pm DEPART airport for Holiday Inn State Capitol Hotel

Location:

Holiday Inn State Capitol

161 St. Anthony Avenue

St. Paul, MN

Drive time: 10 minutes

Page 4
TRAVEL SCHEDULE
MISSOURI
MINNESOTA

FRIDAY, OCTOBER 9, 1987 (cont'd)

10:10pm ARRIVE Holiday Inn State Capitol and proceed to PRIVATE

612/227-8711

RON____St. Paul,MN

SATURDAY, OCTOBER 10, 1987 (cont'd)

9:00am DEPART PRIVATE for Ramsey County Town Meeting

Location:

Gilbert Room

Holiday Inn State Capitol

9:05am ARRIVE Ramsey County Town Meeting

612/227-8711

Location:

Gilbert Room

Attendance:

100

Event runs:

9:00-10:00am

Press:

Open

Facility: Format:

Raised platform with freestanding podium and mike

9:10am Senator Dole introduced by Connie

Levi, DFP State Chairwoman

9:15am Brief remarks followed by Q&A

Contact:

Mike Flesher

612/698-3600

612/884-3653 DFP

10:15am DEPART Ramsey County Town Meeting for Hennepen County Town Meeting

Location:

Eisenhower Community Center

1001 Hwy 7 Hopkins, MN

Drive time:

20 minutes

NOTE:

Chuck Mitchell, Editor of CODE, will ride with the Senator. CODE is a new publication that focuses on concerns of the disabled and elderly.

Motorcade:

Includes Cal Ludeman and Connie Levi

10:35am ARRIVE Hennepen County Town Meeting

612/933-9248

Location:

Library

10:40am

10:45pm

Attendance:

100 10:30-11:30am

Event runs: Press:

Facility:

Open Raised platform with freestanding podium and mike

MC Craig Shaver welcomes attendees and recognizes local political players

Senator Dole introduced by Cal Ludeman,

DFP State Chairman

Contact:

Brief remarks followed by Q&A

Mike Flesher

612/698-3600 612/884-3653 DFP

SATURDAY, OCTOBER 10, 1987 (cont'd)

11:35am DEPART Hennepen County Town Meeting for Midwest Regional Strategy Meeting

Location:

Minneapolis Marriott/Bloomington

1919 E. 78th Street

Bloomington, MN

Drive time:

15 minutes

Motorcade: Includes Ludeman and Levi

11:50am ARRIVE Minneapolis Marriott/Bloomington and proceed to Midwest Regional Strategy Meeting

Location:

Ballroom ___

11:55pm ARRIVE Midwest Regional Strategy Meeting

Location:

Ballroom __

612/854-7441

Attendance:

100 - Leadership

Event runs:

12:00 - 1:45pm

Press:

Closed

Facility:

Format:

12:10pm Senator Dole introduced by Congressman

Arlan Stangeland, Honorary MN DFP

Chairman

12:15pm Remarks by Senator Dole

Mix & Mingle while attendees 12:30pm

have lunch

Contact:

Mike Flesher

612/698-3600

612/884-3653 DFP

1:10pm DEPART Strategy Meeting for Minneapolis-St. Paul Airport/

Page Avjet

Drive time:

10 minutes

SATURDAY, OCTOBER 10, 1987(cont'd)

1:20pm ARRIVE St. Paul Airport/Page Avjet and 612/726-5214 proceed to departing aircraft

1:25pm DEPART Minneapolis, MN for Boston, MA/Logan Airport

FBO:

Butler Aviation

Aircraft: Falcon 10 (BFI)

Tail number:

900D

Pilots:

Bill Ramsey

713/641-0781

Henry Welch

Flight time:

2 hour 40 minutes

Seats:

Meals:

Lunch

Manifest:

Senator Dole

Glassner

5:05pm ARRIVE Boston, MA/Butler Aviation 617/567-8010

(+1hr)

Met By:

Dan Burger, DFP Lead Advance

Bob Dawson, MA DFP Executive Director

5:15pm DEPART Airport for PRIVATE

Location:

Westin Hotel

10 Huntington Avenue

Boston, MA

Drive Time: 20 Minutes

5:35pm ARRIVE Westin Hotel and proceed to ONE-ON-ONE

Location:

TBD

5:45pm DEPART ONE-ON-ONE for News Avail

Location:

Parliament Room

5:50pm ARRIVE News avail

617/262-9600

Location: Parliament Room

Met By: Jesse Devitte, DFP Advance

6:15pm DEPART News Avail for PRIVATE

SATURDAY, OCTOBER 10, 1987 (cont'd)

6:20pm ARRIVE PRIVATE

617/262-9600

NOTE: Dinner served

7:05pm DEPART PRIVATE by foot for Governor Deukmejian Reception

Location:

Copley Plaza Hotel 138 St. James Avenue

7:15pm ARRIVE/DROP-BY Head Table Reception in honor of Governor Deukmejian

Location:

TBD

617/267-5300

Attendance:

50

Event runs:

50 6:30-7:30pm

Press:

Open

Format:

Mix & Mingle

Met By:

Jesse Devitte, DFP Advance

Contact:

Sylvia Parsons

617/267-5300

Ross Vartian

202/393-3434

7:30pm DEPART Reception for Tribute Dinner in honor of Governor Deukmejian

Location:

Ballroom

SATURDAY, OCTOBER 10, 1987 (cont'd)

7:35pm ARRIVE/ADDRESS Tribute Dinner

Location:

Ballroom

617/236-5800

Attendance:

700

Event runs:

7:30-11:00pm

Ticket:

\$125

Press:

Open

Facility:

2 tiered table of 50 people

Format:

THEME: Armenian Americans Coming of Age

Politically

TRIBUTE to Governor Deukmejian

7:40pm Opening remarks by MC William Haratunian

7:50pm Walter Karabian introduces Sen. Kennedy

followed by Kennedy remarks

8:00pm Chuck Haytaian introduces Sen. Dole

followed by Dole remarks

8:10pm Paul Barsam introduces Gov. Dukakis

followed by Dukakis video message

8:20pm Barry Zorthian introduces VP Bush

followed by Bush remarks

8:30pm Ken Khachigian introduces President

followed by Reagan video message

8:40pm Hirair Hovnanian introduces Governor

followed by Deukmejian remarks

Contact:

Sylvia Parsons

617/643-8000

Ross Vartian

202/933-5238

9:00pm DEPART Dinner and proceed by foot to PRIVATE

Location:

Westin Hotel

10 Huntington Avenue

Boston, MA

9:10pm ARRIVE PRIVATE

RON_

_Boston,MA

11:05am DEPART PRIVATE for Logan Airport/Butler Aviation

Drive Time: 25 Minutes

NOTE: ONE-ON-ONE with Bernie Weinraub, New York Times,

during drive time

11:30am ARRIVE Logan Airport/Butler Aviation and proceed to departing aircraft

11:35am DEPART Boston, MA for Berlin, NH/Berlin Municipal Airport

FBO: Berlin Municipal Airport

Aircraft: Falcon 10

Tail Number: 900D

Pilots: Bill Ramsey 713/641-0781

Henry Welch

Flight Time: 40 Minutes

Seats: 6

Manifest: Senator Dole

Glassner

Paul Jacobson - DFP Lead Advance

12:15pm ARRIVE Berlin, NH/Berlin Municipal Airport 603/449-2168

Met By: Jim Carroll - DFP

12:20pm DEPART Airport for DFP Organizational Reception

Location: Town and Country Motel

Shelburne/Gorham, NH

Drive Time: 25 Minutes

12:45pm ARRIVE Town and Country and proceed to DFP Organizational Meeting

Met By:

John Benson - DFP Advance

12:50pm ARRIVE/ADDRESS DFP Organizational Reception

Location:

The Greenery 603/466-3315

Attendance: Event Runs:

25 - 30

12:30 - 1:30pm

Press:

Open

Format:

Introduced by Richard Day, Berlin Chamber of

Commerce

1:25pm - 1:50pm** POTENTIAL MEDIA ONE-ON-ONE** with a member of Berlin Area Media

1:55pm DEPART reception for Landing Zone/Gorham Airport

Drive Time:

5 Minutes

2:00pm ARRIVE Landing Zone and proceed to departing helicopter

2:05pm DEPART Gorham, NH for Sandwich, NH

Aircraft:

Bell 222

Tail Number:

N21NH

Pilots:

George Vincent

Flight Time:

35 Minutes

Manifest:

Senator Dole

Seats:

Glassner

2:40pm ARRIVE Sandwich, NH

Met By: Dennis Hogan - DFP

2:45pm DEPART Landing Zone for Sandwich Fair

Drive Time: 5 Minutes

2:50pm ARRIVE Sandwich Fair and MEET AND GREET Fair Goers

Attendance: 40,000

Met By:

Dennis Hogan, DFP Advance

Contact:

Harold Bonnyman, Walt Koenig and Jack Webb

POSSIBLE INTERVIEW with Carroll County Independent **

3:40pm DEPART fairgrounds for Landing Zone

Drive Time: 5 Minutes

3:45pm ARRIVE Landing Zone and proceed to helicopter

DEPART Gorham, NH for Littleton, NH 3:50pm

Aircraft:

Bell 222

Tail Number: N21NH

Flight Time: 20 Minutes

Seats:

Manifest:

Senator Dole

Glassner

4:10pm ARRIVE Littleton, NH/East Gate Motel Landing Zone and proceed to ONE-ON-ONE

Location:

East Gate Motel Cottage Street

Littleton, NH

Met By:

Ray Chagnon

4:15pm ARRIVE ONE-ON-ONE

603/444-3971

Location:

Conference Room East Gate Motel

4:20pm- Potential Media ONE-ON-ONE** with local media

4:40pm

Potential Media Event or Eastern Airline Pilots** 4:45pm

5:15pm

ONE-ON-ONE with Carroll Jones 5:20pm

Location: Conference Room

5:50pm DEPART East Gate Motel for DFP Organizational Reception

Masonic Hall Location:

166 Main Street Littleton, NH

Drive Time: 5 Minutes

5:55pm ARRIVE DFP Organizational Reception 603/444-2741

Met By: John Benson, DFP Advance

6:05pm ATTEND/ADDRESS DFP Organizational Reception

Attendance: 30

5:30 - 6:30pm Event Runs:

Press: Open

Senator introduced by Brad Bailey, DFP Organizer Format:

6:35pm DEPART reception for PRIVATE

Location:

Bretton Woods Resort

Bretton Woods, NH

Drive Time: 25 Minutes

7:00pm ARRIVE Bretton Woods Resort and proceed to PRIVATE 603/278-1000

Met By: John Benson, DFP Advance

7:25pm DEPART PRIVATE and proceed to DINNER

7:35pm ARRIVE dinner in Resort Dining Room

Attendance:

400

Press:

Open

Contact: Craig Downing, Dole Supporter

8:30pm DEPART DINNER for PRIVATE

RON_____Bretton Woods, NH

8:25 am DEPART PRIVATE by foot for Landing Zone

8:30am ARRIVE Landing Zone and proceed to departing helicopter

8:35am DEPART Bretton Woods, NH for Plymouth, NH

Aircraft: Bell 222
Tail Number: N21NH
Flight Time: 30 Minutes

Seats:

Manifest: Senator Dole

Glassner

9:05am ARRIVE Plymouth, NH

9:10am DEPART Landing Zone for DFP Organizational Coffee

Location: Gould House

Route 3
Plymouth, NH

Drive Time: 5 Minutes

9:15am ATTEND/ADDRESS DFP Organizational Coffee 603/536-1680

Location: Gould House

Attendance: 30

Event Runs: 9:00 - 10:00am

Press: Open

Format: Senator Dole introduced by Harrison Sargeant,

DFP Organizer

Contact: Harrison Sargeant

10:05am DEPART Meeting for Landing Zone

Drive Time: 5 Minutes

10:10am ARRIVE Landing Zone an proceed to departing helicopter

10:15am DEPART Plymouth, NH for Burlington, VT

Aircraft:

Bell 222

Tail Number:

N21NH

Pilots:

George Vincent

Flight Time:

45 Minutes

Manifest:

Senator Dole

Glassner

Lead Advance

11:00am ARRIVE Burlington, VT/Medical Center of Vermont 802/864-0454

Met By:

Mary DiGangi - DFP Advance

Skip Watts

11:05am DEPART Landing Zone for News Avail

Location:

Home of Tom and Betty Sproston

447 Main Street Burlington, VT

Drive Time:

11:10am ARRIVE Sproston Residence and proceed to news avail

Met By:

Mary Ellen Grupp, DFP Advance

11:45am DEPART News Avail for luncheon with Kappa Sigma

Location:

Kappa Sigma Fraternity

University of Vermont

368 Main Street Burlington, VT

Drive Time:

5 Minutes

11:50am ARRIVE Kappa Sigma lunch

Location:

Attendance:

30

Press:

Open

Format:

Brief remarks

Met By:

Mark DiGangi, DFP Advance

12:25pm DEPART luncheon for South Burlington High School

Location:

550 Dorsett Avenue

Burlington, VT

Drive Time: 10 Minutes

12:35pm ARRIVE High School and proceed to classroom to meet and greet Dole Supporters and Prospects

802/658-9001

Location:

Room 109

Attendance:

20

Met By:

Mary Ellen Grupp, DFP Advance

12:55pm DEPART Classroom and proceed to Assembly Room

1:00pm ADDRESS Assembly at High School

Location:

Assembly Room

Attendance:

250

Press:

Open

Facility:

Format:

Senator introduced by Mary Beth Marcotte, President of the Student Council

DEPART Assembly for Burlington Airport/Innotech 1:25pm

Drive Time: 5 Minutes

1:30pm ARRIVE Airport and proceed to departing aircraft

DEPART Burlington, VT for New Haven, CT 1:35pm

FBO:

Charisma Aviation

713/641-0781

Aircraft:

Falcon 10 (BFI)

Tail Number:

900D

Pilots:

Bill Ramsey

Henry Welch

Flight Time:

40 Minutes

Seats:

Manifest:

Senator Dole

Glassner

2:15pm ARRIVE New Haven, CT/Tweed-New Haven Airport 203/469-2364

Met By:

2:20pm DEPART Airport for Connecticut DFP Leadership Meeting

Location:

Park Plaza Hotel

155 Temple Street

New Haven, CT

Drive Time: 10 Minutes

2:30pm ARRIVE Park Plaza Hotel and proceed to Connecticut DFP Leadership Meeting

2:35pm ARRIVE/ADDRESS Leadership Meeting

Location:

Room 1821, 18th Floor

Attendance:

20

Event Runs:

Press:

Closed

Format:

Brief Remarks

2:50pm CONCLUDE Leadership Meeting and proceed to Press Conference

Location:

Trianon Room, 2nd Floor

2:55pm ARRIVE Press Conference

203/772-1700

3:15pm DEPART Press Conference for Reception for Dole Supporters and Prospects

Location: College Rooms, 2nd Floor

3:20pm ARRIVE DFP Reception

Attendance:

50

Event Runs:

2:30 - 3:30pm

Press:

Open

3:35pm DEPART Reception for Tweed-New Haven Airport

Drive Time: 10 Minutes

3:45pm ARRIVE Tweed-New Haven Airport/Charisma Aviation and proceed to departing aircraft

3:50pm DEPART New Haven, CT for Washington, DC/National Airport

FBO:

Butler Aviation Falcon 10 (BFI)

Aircraft: Tail Number:

900D

Pilots:

Bill Ramsey

Henry Welch

Flight Time:

55 Minutes

Seats:

Meals:

Snacks

Manifest:

Senator Dole

Glassner

4:45pm ARRIVE Washington, DC/Butler Aviation

703/549-8340

713/641-0781

4:50pm DEPART Butler Aviation for residence

5:05pm ARRIVE Residence OFIG, MISSOURI

Taggart: 703/683-4711 (Beep): 202/259-4066 White: 202/363-5656 (Beep): 202/259-9411 Walsh: 202/745-1083

(Beep):

FINAL 10/08/87

THURSDAY, OC. OBER 8, 1987

4:20pm DEPART Capitol Hill for National Airport/Butler Aviation

4:40pm ARRIVE National Airport/Butler Aviation 70

703/549-8340

202/259-9413

4:45pm DEPART Washington, DC for Cleveland, OH/Cuyahoga County Airport

FBO:

Beckett Aviation

Aircraft:

Falcon 20 (Jack Stevens)

Tail number:

N1818S

Pilots:

Ray Gage

501/375-3245

Mike Gabe

Flight time:

1 Hour 15 Minutes

Seats:

9

Meals:

Dinner

Manifest:

Senator Dole

Glassner

Bob Lightheizer

6:00pm ARRIVE Cleveland, OH/Beckett Aviation

216/261-1111

Met by:

Art Modell

State Senator Paul Gillmor, President-Ohio Senat

Karen Gillmor

Joanne Davidson, DFP Vice Chairwoman and State
Representative from Columbus
Curt Steiner, Communications Director-Ohio Senat

Mark Isakowitz - DFP Advance (OH)

NOTE:

Mrs. Dole will be at Beckett Aviation upon your

arrival.

TENTATIVE NEWS AVAIL

If Senator arrives before 5:45pm, then he will proceed to a 15 minute press availability.

THURSDAY, OCTOBER 8, 1987 (cont'd)

6:05pm DEPART Airport for DFP Fundraiser Reception

Location:

Home of Arthur Modell

7450 Markell Road

Waite Hill, OH

Drive time: 20 Minutes

6:25pm ARRIVE DFP Fundraiser Reception

216/951-3637

Attendance:

100

Event Runs:

6:00 - 8:00pm

Press:

Closed

Facility:

Freestanding podium & mike

Format:

Mix & Mingle

7:10pm Secretary Dole introduced by Art Modell

Secretary Dole remarks

Senator Dole introduced by Art Modell

Senator Dole remarks

Mix & Mingle

NOTE:

Joe Fogg will be in attendance. He is originally from

Cleveland.

7:30pm DEPART DFP Fundraiser for Cuyahoga County Airport

Drive time: 20 minutes

NOTE: Mrs. Dole will ride to the airport with you.

7:50pm ARRIVE Cuyahoga County Airport/Beckett Aviation 216/261-1111

7:55pm DEPART Cleveland, OH for Washington, DC/Butler Aviation

FBO:

Butler Aviation

Aircraft:

Falcon 20 (Jack Stevens)

Tail number: N1818S Pilots:

Ray Gage

501/375-3245

Mike Gabe

Flight time:

1 hour 15 minutes

Seats:

Snacks

Meals: Manifest:

Senator Dole

Glassner Lightheizer

THURSDAY, OCTOBER 8, 1987 (cont'd)

9:05pm ARRIVE Washington, DC/Butler Aviation 703/549-8340

9:10pm DEPART Butler Aviation for residence

9:25pm ARRIVE residence for PRIVATE

Betty

SENATOR DOLE'S SCHEDULE - Week of October 5 - 11, 1987

MONDAY, OCTOBER 5 in Iowa (separate schedule)

TUESDAY, O		BKFST. MTG. w/ASME Bishops (Trudi M. arr)
9:00	S-230 Cap.	TAPE "Firing Line" intro
9:15	VOTE (Dole-Byrd	bill, S. 1748)
9:30-10:30	W.Hse-Cabinet Rm (NW Gate)	. Hse/Sen. GOP Ldrship Mtg. w/Pres. (re Bork,budget,Persian Gulf, Central Am. & Canada free trade)
11:15 50-21	/ S-230 Cap.	MTG. w/Bowen, Ball & Joe Wright re . catastrophic
12:30	S-126 Cap.	POLICY LUNCHEON
2:00	S-230 Cap.	MTG. w/Jim Cannon (JoAnne arr)
2:30 S-205Cg	es-230 Cap.	MIG. re catastrophic w/Democrats
3:30	S-230 Cap.	MTG. w/Sec'y Bennett (Debra 732-3043
4:30	S-230 Cap.	MTG. w/Judge Bork
5:30-7:30	345 CHOB	RECEP. by Chemical Specialties Mfrs. Assn. (Lewis Gray, Great Bend attndg) Greg??
5:30-8:00	Hyatt Regency Ballrm.	Private Showing of GM;s 1988 cars
5:3-8:30	1615 L St, NW	RECEP. by CHICAGO TRIBUNE on 140th year (Walt/Dale)
6-8:00	ROA Bldg. 5th Floor	FR RECEP. for Cong. Bill Dickinson (Sen. a co-host)
7-??	Decatur House	DINNER by AP Board of Directors (stop by)
8:00	Capitol Ballrm ((IF POSSIBLE, TH RECEPTION IN TH	SPEAK - Int'l Iron & Steel Institute B Level) EY HAVE ASKED IF YOU WOULD STOP BY THE E BALLRM. FOYER ABOUT 7:45 TO MINGLE ES PRIOR TO SPEAKING BEFORE DINNERO

Senator Dole's Schedule - Week of October 5-11, 1987 Page 2.

WEDNESDAY, OCTOBER 7

9:15 S-230 Photo WFred Grandy + Saver Community Leaders
10:00 S-230 Interview W Vashon Beach Comber re Cong Rod Chardler

11:00 &-230
Photo w/ Ship Foy, in w/father, martin Foyr brother, Bill Fay Sall M. Hampo
11:00 &-230
"Terri Van Meter, Autolanding Handicapped Fed Empl. from Kr. (John's)

11:45 &-230

Photo w/ Harry Bell, V.P. Hat D. Form Bw, S. C & gother S.C. Farm Bw. Iden

12:15 &-230

mtg w/ Sork &

mtg w/ Sork &

2:00 SD-226 MEMORIAL SERVICE for Emory Sneeden (30 min.)
2:30 A-230 Cap. mtg. w/ Sowen. Ball Joe Wright of Hol members (got 1.0. 395.4742)

3:15 S-230 mlg w/ Swo Jima Black Veterand (f) Jon aur.
4:00 S-230 Cap. mtg. calastrophic (w/ Democrate)
4:30 S-230 Cap. MTG. W/Mike Harper, ConAgra

5:15 Cap. HillClub - Dng. Bm #3 DFP Steering Comm. Witg.

5:30-7:30 Bullfeathers FR RECEP. for Virginia Smith Hunt Room (Sen. a co-host)

6:00 S-230 mtg. W/Carlucci, metjenhaum (ne Saudi armesales)

6:30-?? Sheraton Grand FR RECEP. for Durenberger (Sen. a co-host)

6:30-8:30 1910 - 24th St, FR RECEP. for Danforth - home of NW M/M Fritz-Alan Korth (Sen. a co-host)

Senator Dole's Schedule - Week of October 5-11, 1987 Page 3.

THURSDAY,	OCTOBER 8	8
		7

9:00	SR-272	MTG. of GOP Finance Members w/ Jim Baker re taxes (Members only)
9:30-10:15	W.Hse-Oval Ofc. (NW Gate)	MTG. w/Pres. (Dole, Byrd, Michel, Foley) re Cent. America & Saudi arms sale
10:00	SD-215	FINANCE (reconciliation mark-up)
11:00	Capitol Rotunda	OPENING CEREMONY of "Tribute to Raoul Wallenberg" Exhibit
11:30	S-211 Cap.	LUNCHEON by Byrd for Viktor Nikonov, Politburo Member & Pary Sec'y for Agriculture
12-1:30	S-207 Cap.	LUNCHEON by D'Amato's N.Y. Farm Group (stop by??)
12:30 Put	Cap. Hill Club Fl.	SPEAK - GOP Federal Women's Forum
betw.1 & 5:00	S-205 Cap.	TAPE 2-3 min. spot on Al Abrahams for Nat'l Assn. of Realtors
1:45	S-230 CAP.	MTG. w/Pat Brock (JoAnne arr)
2:00	S-230 Cap.	MTG. w/Walter Volpi, DFP CO-Chair & VP, Lever Bros; Morris Tabaksblat, CEO, Cheseborough-Pond (about to be named U.S.Pres. of Unilever; & Ned
2:30	S-230 Cap.	Bandler, Sr. VP, Unilever) Barb N. arr Ktg Wamb Jay Menryzh + Mr. Johannes, Czech adg For him.

Depart Butler Aviation - National enroute Cleveland 4:20

Cleveland DFP FR

Senator Dole's Schedule - Week of October 5-11, 1987 Page 4

FRIDAY, OCTOBER 9

10:00	S-230 CAP.	MTG. w/Hootie Johnson & Hugh McCall, Chrmn., NCNB, Inc. (JoAnne arr)
canselled 10:30	S-230 Cap.	MTG: . w/Dave Brockway
11 :3 0	S-230 Cap.	MTG. w/German For. Min. Genscher (Dave sit in)

12-2:00 SD-106 LUNCHEON & MTG. of Nat'l Council on Handicapped (apprx. 150) stop by?? (Joe)

4:30 Depart Butler Terminal - National

SATURDAY, OCTOBER 10
(Separate schedule for weekend out-of-town)

St.Cloud, Minn. SPEAK - Minn. GOP State Conv.

SUNDAY, OCTOBER 11

NEW ENGLAND / TowA

STAFF: GLASSNER
Taggart 703/683-4711
(Beep) 202/259-4066
Newton 202/342-2320
(Beep) 202/259-9411
Walsh 202/745-1083
(Beep) 202/259-9413

FINAL

FRIDAY, OCTOBER 2, 1987

2:50pm DEPART Capitol Hill for National Airport/Butler Aviation

3:15pm ARRIVE National Airport and proceed to departing aircraft

3:30pm DEPART Washington, DC for Worcester, MA

FBO:

Butler Aviation

Aircraft:

Falcon 10

Tail number:

900D

Flight time:

1 hour 25 minutes

Pilots:

Bob Forbes

713/641-0781

Jerry Smith

Seats:

6

Meals:

Snacks

Manifest:

Senator Dole

Glassner

4:55pm ARRIVE Worcester Airport

FBO:

DynAir

617/755-5870

Met by:

Jesse Devitte

5:00pm DEPART Worcester Airport for DFP Fundraiser

Location:

Plaza Club

441 Main Street Worcester, MA

Drive time:

15 Minutes

5:15pm ARRIVE DFP Fundraiser

617/753-2411 617/793-4710

Location:

Top Floor

Attendance:

75

Event Runs:

4:00pm - 6:00pm

Press:

Closed

Facility:

Podium with mike

Format:

Mix and Mingle. Brief remarks

Greeted by Ray Quinlan Host committee

Met By:

John Benson -DFP Advance

6:00pm DEPART Fundraiser for Helopad

Drive time:

5 minutes

6:05pm ARRIVE Helopad and proceed to departing

helicopter

Location: Shawmut Landing Zone

6:10pm DEPART Worcester, MA for Osterville, MA

FBO:

Home of Charles Suprenant

617/428-6467

Aircraft:

Bell Long Ranger

Aircraft: Tail number:

N2266T

Flight time:

45 minutes

Pilots:

Donald Hayes

617/762-5690

Joseph Haug Seats:

Meals:

None

Manifest:

Senator Dole Glassner

J. Devitte B. Dawson

6:55pm ARRIVE Osterville, MA

Met by: Dan Burger - DFP Advance

7:00pm DEPART Osterville Airport for Fundraiser

Location:

Home of Bill and Mary Agee

265 Seapuit River Road

Osterville, MA

Drive time:

5 minutes

7:05pm ARRIVE DFP Fundraiser

Location:

Home of Bill and Mary Agee 617/428-1334

617/420-1010

Attendance:

100

Event Runs:

6:30pm - 8:30pm

Press:

Closed

Facility:

On the porch outside addressing the

audience below - no mike no podium

Format:

Mix and mingle. Brief remarks

Met by:

Dan Burger -DFP Advance

7:55pm DEPART Fundraiser for Helopad

Drive time: 5 minutes

8:00pm ARRIVE Helopad and proceed to departing helicopter

Location:

Charles Suprenant

Helopad

617/428-6467

8:05pm DEPART Osterville, MA for Hyannis MA

FBO:

Griffin Aviation

Aircraft:

Bell Long Ranger

Tail number:

N2266T

Flight time:

10 minutes

Pilots:

Donald Hayes

Dale Hardy

Seats:

Meals: Manifest: None

Senator Dole

Glassner

J. Devitte

8:15pm ARRIVE Hyannis Airport and proceed to departing aircraft

FBO:

Griffin Aviation

617/771-2865

Met by:

Mike Stevenson

8:25pm DEPART Hyannis, MA for Keene, NH

FBO:

PCG Air

603/357-0030

Aircraft:

Falcon 10

Tail number:

900D

Flight time:

30 minutes

Pilots:

Bob Forbes

713/641-0781 713/326-4385

Jerry Smith

Seats: Meals:

Manifest:

Dinner

Senator Dole

Glassner J. Devitte

8:55pm ARRIVE Keene, NH

FBO: PCG Air

603/357-0030

NOTE: Aircraft should taxi to main terminal

Met by: Jim Carroll

9:00pm DEPART Airport for Super 8 Motel

Location: 3 Ashbrook Road

Drive time: 10 minutes

9:10pm ARRIVE Super 8 Motel and proceed to PRIVATE

Met by: Bonnie Giles - DFP Advance

RON

__Super 8 Motel 603/352-9780

Route 9 Keene, NH PAGE 6 TRAVEL SCHEDULE NEW HAMPSHIRE

SATURDAY, OCTOBER 3, 1987

8:55am DEPART Private and proceed to Breakfast with Local Residents of Keene, NH

Location:

Timoleon's Diner

603/357-4230

27 Main Street

Keene, NH

Drive time:

5 minutes

9:00am ARRIVE Breakfast

9:20am

Location:

Timoleon's Diner

Attendance:

George and Arietta Rigopulos, owners of the diner, Governor Walter Peterson, John Cunningham, Assistant to Governor Peterson at Franklin Pierce College

Event runs:

9:00am - 9:30am Press: Open

Format:

Informal meet and greet the local people

Contact:

Lindy Chakalos - Owner of the Diner

603/357-4230

Met by:

Mark DiGangi-DFP Advance

9:25am DEPART Breakfast by foot for Keene Organizational Meeting

Location:

Henry David's Restaurant

81 Main Street

Keene, NH

PAGE 7 TRAVEL SCHEDULE NEW HAMPSHIRE

SATURDAY, OCTOBER 3, 1987 CONT'D

9:30am ARRIVE Keene Organizational Meeting

Location:

Henry David's Restaurant

Attendance:

603/352-0608

Event Runs:

9:00am - 10:00am

Press:

Open

Format:

Greeted by Moe Mozier, owner of

restaurant

Introduced by Governor Walter

Peterson

Brief remarks, mix and mingle

Contact:

Moe Mozier

603/352-0608

10:05am DEPART reception for Prospect Park Press (a local printing company)

Location:

Route 9 and Spaulding Hill Road

West Chesterfield, NH

Drive time:

20 minutes

10:25am ARRIVE Prospect Park Press and proceed to Coffee

603/256-6372

603/256-8668

Location:

Prospect Park Press

Attendance:

50 Employees and Prospects

Event runs:

10:00am - 11:00am

Press:

Open

Format:

Greeted by Joe and Loraine

Scrivani, owners of Prospect Park Senator Dole introduced by Joe

Scrivani

Brief remarks, mix and mingle

Contact:

Joe Scrivani

603/256-6372

603/256-8668

10:55am DEPART Coffee for Keene Airport/PCG Air

Drive time:

10 minutes

PAGE 8
TRAVEL SCHEDULE
NEW HAMPSHIRE

SATURDAY, OCTOBER 3, 1987 CONT'D

11:05 am ARRIVE Keene Airport/PCG Air 603/357-0030 and proceed to departing aircraft

11:10am DEPART Keene, NH for Manchester, NH

FBO: Stead Aviation 603/669-4360

Aircraft: Falcon 10
Tail Number: 900D

Flight time: 15 minutes
Pilots: Bob Forbes 713/641-0781

Jerry Smith 713/326-4385
Seats: 6

Meals: None
Manifest: Senator Dole

Glassner
J. Devitte
J. Carroll
P. Jacobson

11:25am ARRIVE Manchester, NH/Stead Aviation 603/669-4360

Met by: Jim Courtovich

11:30am DEPART Manchester Airport for Sheraton Wayfarer

Location: Route 3
Bedford, NH

Drive time: 10 minutes

SATURDAY, OCTOBER 3, 1987 CONT'D

11:40am ARRIVE Realtors Reception

Location:

Derryfield Room

603/622-3766

Attendance:

Event runs:

11:00am - 12:00pm

Press:

Open

50

Format:

Greeted by Jeanine Lord,

President New Hampshire Association

of Realtors, Dole Supporter Jeanine Lord 603/622-3766

Contact:

Met by:

James Chung-DFP Advance

12:00pm DEPART Reception by foot for Realtors Luncheon

Location: Pavillion Room

SATURDAY, OCTOBER 3, 1987 CONT'D

12:05pm ARRIVE/ADDRESS New Hampshire Association of Realtors at their annual convention

Location:

Pavillion Room

603/622-3766

Attendance:

250

12:00pm - 1:15pm

Event runs: Press:

Open

Facility: Format:

Free standing podium with mike 12:05pm Pledge of Allegiance 12:10pm Robert Martel to give

invocation

12:15-12:45pm Lunch

12:45 Senator Dole introduced by Jeanie Lord, President of New Hampshire Association of Realtors

12:50pm Remarks 1:00pm Q & A

Contact:

Jeanine Lord

603/622-3766

1:25pm DEPART Luncheon for Mall of New Hampshire

Location:

1500 South Willow Street

Manchester, NH

Drive time:

10 minutes

1:35pm ARRIVE Mall of New Hampshire and proceed to ONE-ON-ONE With WCVB-TV Channel 5, Boston

Location:

Office of the General Manager,

Robert Bates

Met by:

Suzanne Niemela

603/669-0433

1:55pm DEPART ONE-ON-ONE and proceed to Mall Event

SATURDAY, OCTOBER 3, 1987 CONT'D

3:30pm ARRIVE Deerfield, NH

Met by:

Dennis Hogan-DFP Advance

3:35pm DEPART landing zone by foot for Deerfield Fair

3:40pm ARRIVE/ADDRESS Fair

4:15pm

Location:

Oxen Pull Site

150

Attendance: Event Runs: Press:

2:30pm - 4:30pm

Open

Facility:

Standing mike only

Format:

4:00pm Senator Dole introduced by Joe Bolduc, M.C. at Oxen Pull

Ring and Dole Supporter

4:10pm conclusion of remarks

Contact:

Joe Bolduc

603/463-7724

Security Office

4:15pm DEPART Fair by foot for Helopad

4:20pm ARRIVE helopad and proceed to departing helocopter

Location:

Deerfield Fair Grounds

Lower Field Deerfield, NH

4:25pm DEPART Deerfield, NH for Portsmouth, NH

Aircraft:

Bell Long Ranger

Tail Number:

N2266T

Flight time:

15 minutes

Pilots:

Donald Hayes

Dale Hardy

Seats:

Meals:

None

Manifest:

Senator Dole

Glassner

J. Devitte

J. Carroll

PAGE 13 TRAVEL SCHEDULE NEW HAMPSHIRE

SATURDAY, OCTOBER 3, 1987 CONT'D

4:40pm ARRIVE Portsmouth

Location:

New Hampshire State Port Authority

Nobles Island

Met by:

Suzanne Niemela

4:45pm DEPART helopad for Howard Johnson's

Location:

Interstate Traffic Circle

Portsmouth, NH

Drive time:

10 minutes

4:55pm ARRIVE Howard Johnson and proceed to ONE-ON-ONES 603/436-7600

Location:

Holding room

Note:

5:00pm - 5:30pm Fosters Daily Democrat

Doug Ireland - Reporter

Phil Kincade - Editorial Page

Editor

5:35pm - 5:55pm Channel 9 - WMUR-TV

Judy Fortin

7:20pm DEPART PRIVATE for Strafford County Lobster Bake

Location:

Dover Elks Lodge

Durham Road

Dover, NH

Drive time:

10 minutes

PAGE 14 TRAVEL SCHEDULE NEW HAMPSHIRE

SATURDAY, OCTOBER 3, 1987 CONT'D

7:30pm ARRIVE Lobster Bake

603/742-3148 603/742-9851 603/749-9743

Location:

Elks Lodge

Attendance:

250

Event Runs:

5:00pm - 6:00pm Coctails 6:00pm - 7:30pm Dinner 7:30pm - 8:30pm Speeches 8:30pm - 9:00pm Auction

Press: Facility: Open

Podium and Mike

Format:

Senator Dole introduced by

Alec Kormilas, State Representative and Chairman of the town of Dover Republican

Committee. The other speakers include

Alexander Haig, Pete Dupont,

Cong. Robert Smith is speaking for Kemp, and Cong. Judd Gregg is speaking

for Bush.

NOTE: Names of candidates or surrogates will be

picked out of a hat for order of

remarks

Remarks. Mix and mingle

Contact:

Alex Kormilas

603/742-3148

603/742-9851

603/749-9743

8:40pm DEPART Lobster Bake for Howard Johnson's

Drive time: 10 minutes

8:50pm ARRIVE Howard Johnson's and proceed to PRIVATE

603/436-7600

RON

Howard Johnson

Interstate Traffic Circle

Portsmouth, NH

SUNDAY, OCTOBER 4, 1987

PRIVATE-----Howard Johnsons 603/463-7600 Interstate Traffic Circle

Portsmouth, NH

10:25am DEPART Private for Meeting with EASTERN AIRLINES PILOTS

10:30am ARRIVE Meeting with Eastern Airlines Pilots 603/774-3020

10:50am

Location: Howard Johnsons Restaraunt

Attendance: Paul Morin, Don McClure - International

Pilots Safety Representative, and

Jerry Loeb - Legislative Representative.

10:55am DEPART Meeting for Rockingham County Nursing Home

Location: North Road

Epping, NH

Drive time: 25 minutes

11:20am ARRIVE/DROP BY Rockingham County Nursing Home

12:00pm

Greeted by Bill Sturtevant 603/679-5335

Natalie Flanagan, DFP Organizer

Press: Open

12:05pm DEPART Home for Merrimack Hilton

Location: Everett Turnpike 603/424-6181

Drive time: 35 minutes

12:40pm ARRIVE Merrimack Hilton and proceed to "National 603/424-6181 1:45pm Employ the Handicapped Week" Luncheon

Location:

Ballroom A

Attendance:

60

Event Runs:

1:00pm - 2:30pm

Press:

Open

Facility:

Table top podium with mike

Format:

Mix/mingle then remarks aprox 1:15pm

introduced by Vivian Barry then Q & A

Suzanne Niemela

Met by: Greeted by:

Marilyn Woods and Vivian Barry President of the Gate City Chapter

1:50pm DEPART Merrimack Hilton for Manchester Airport

Drive time:

15 minutes

2:05pm ARRIVE Manchester Airport/Stead Aviation and proceed to departing aircraft

603/669-4360

2:10pm DEPART Manchester, NH for Beverly, MA

Aircraft:

Falcon 10

Tail Number:

900D

Flight time:

15 minutes

Pilots:

Bob Forbes

713/641-0781 713/326-4385

Jerry Smith

Seats:

Meals:

None

Manifest: Senator Dole

Glassner

2:25pm ARRIVE Beverly, MA

FBO:

Met by:

Revere Aviation

617/922-6610

James Chung

2:30pm DEPART airport for Peabody Holiday Inn

Location:

1 Newbury Street

Peabody, MA

Drive time:

15 minutes

2:45pm ARRIVE Peabody Holiday Inn and proceed to 617/535-4600 3:45pm Organizational Meeting with Prospects

Location:

Marblehead Room

Attendance:

50

Event Runs:

2:30pm - 5:00pm

Press:

Open

Facility:

Free standing podium with mike

Format:

Remarks

3:50pm DEPART Holiday Inn for Beverly, MA Airport

Drive time: 15 minutes

4:05pm ARRIVE Beverly, MA Airport and proceed to departing

aircraft

FBO:

Revere Aviation

617/922-6610

4:10pm DEPART Beverly.MA for Sioux City, IA

FBO:

Graham Flying Service

Aircraft:

Falcon 10

Tail Number:

900D

Flight time:

3 hours

Pilots:

Bob Forbes

713/641-0781 713/326-4385

Jerry Smith

Seats:

Meals: Manifest: Dinner

Senator Dole

Glassner

Met by:

Tom Synhorst Dave Retting

6:10pm ARRIVE Sioux City Airport

-1 hour

FBO:

Graham Flying Service 712/277-4358

6:15pm DEPART aircraft and proceed to departing Cessna 414 for Cherokee, IA

FBO:

CKP Aviation

Aircraft: Cessna 414

Tail Number: 96YC

Flight time: 20 minutes Pilots:

Joe Terry

Kelly Ross

Seats:

Meals:

None

Manifest:

Senator Dole

Glassner T. Synhorst

M. MASENA

6:35pm ARRIVE Cherokee, IA

FBO:

CKP Aviation

712/225-4602

712/277-4358

6:40pm DEPART Cherokee Airport and proceed to PRIVATE

Location:

La Grande Hacienda

Highway 59 North

Drive time: 10 minutes

6:50pm ARRIVE Private

Location: La Grande Hacienda 712/225-5701

RON-----Cherokee, Iowa

TRAVEL SCHEDULE

IOWA

STAFF: GLASSNER
Taggart 703/683-4711
(Beep) 202/259-4066
Newton 202/342-2320
(Beep) 202/259-9411

FINAL 10/02/87

MONDAY, OCTOBER 5, 1987

7:50am DEPART Private For Cherokee County Town Meeting

Location:

Cherokee Community Center

530 West Bluff Cherokee, Iowa

Drive Time:

5 Minutes

7:55am ARRIVE Cherokee County Town Meeting

Location:

Lower Level

712/225-2715

Attendance:

Event Runs:

8:00 - 9:30am

Press:

Facility:

Format:

8:00am

100

open

Mix & Mingle

8:10am

Senator Dole introduced by Tom

Miller, local State Representative

8:15am

Remarks by Senator Dole followed by

Q&A

Cherokee Community Center

Met By:

Dave Rettig - DFP Field Staff

Margaret McDonald

9:20am DEPART Town Meeting for Cherokee Municipal Airport/CKP Aviation

Drive Time:

15 Minutes

NOTE: Bernie Weinraub, NY Times, will interview

Senator in car during drive time.
Maseng will accompany in Senator's car.

9:35am ARRIVE Cherokee Airport/CKP Aviation and proceed to departing aircraft 712/225-4602

PAGE 2 TRAVEL SCHEDULE AWOI

MONDAY, OCTOBER 5, 1987

DEPART Cherokee, IA for Estherville, IA 9:40am

FBO:

Pritts Aviation

Aircraft:

Cessna 414

Tail Number: Flight Time: 96YC

Pilots:

20 Minutes Joe Terry

Kelly Ross

Seats:

Meals:

Manifest:

Senator Dole

Glassner Synhorst

Maseng

10:00am ARRIVE Estherville, IA/Pritts Aviation

712/362-2761

Met By:

Jan Crow - DFP Advance

10:05am DEPART Airport for Emmet County Town Meeting

Location:

Iowa Lakes Community College

Estherville, IA

Drive Time:

5 Minutes

10:10am ARRIVE Emmet County Town Meeting

Location:

Auditorium

712/362-2601

Iowa Lakes Community College

Attendance:

75+

10:15 - 11:15am

Press:

Event Runs:

Facility:

10:15

10:25

open

Format:

Mix & Mingle

Senator Dole introduced by John

Sawyer, GOP County Chairman Remarks by Senator Dole followed by

10:30

A&Q

PAGE 3 TRAVEL SCHEDULE IOWA

MONDAY, OCTOBER 5, 1987

11:15am DEPART Town Meeting for Palo Alto County Town Meeting

Location:

Iowa Lakes Community College

Emmetsburg, IA

Drive Time:

25 Minutes

NOTE: Robert Fox, London Daily Mail, will interview Senator in car during drive

time. Maseng will accompany in

Senator's car.

11:40am ARRIVE Iowa Lakes Community College and proceed to private

NOTE: Lunch will be served

12:10pm DEPART private for Palo Alto County Town Meeting

12:15pm ARRIVE Palo Alto County Town Meeting

Location:

Auditorium

712/852-3554

Attendance:

75+

Event Runs:

12:00 - 1:15pm

open

Press: Facility:

Format:

12:00n

n Mix & Mingle

12:10pm

Senator Dole introduced by_

12:15pm

Remarks by Senator Dole followed by

A&Q

Met By:

Chris Holt - Iowa DFP

Mark Van Rees - DFP Advance

1:20pm DEPART Town Meeting for Kossuth County Town Meeting

Location:

Algona Public Library 210 N. Phillips Street

Algona, IA

Drive Time:

25 Minutes

NOTE: Alessandra Stanley, Time magazine, will interview Senator in car during drive time. Maseng will accompany in

Senator's car.

PAGE 4 TRAVEL SCHEDULE IOWA

MONDAY, OCTOBER 5, 1987

1:45pm ARRIVE Kossuth County Town Meeting

Location:

Basement - Lower Level 515/295-5476 100

Attendance: Event Runs:

2:00 - 3:00pm

Open

Press:

Facility: Format:

2:00pm

Mix & Mingle

2:10pm

Senator Dole introduced by Scott

Lage, Dole supporter who Senator

has met before

2:15

Remarks by Senator Dole followed

by Q&A

Met By:

Scott Stockwell - DFP Advance

DEPART Kossuth County Town Meeting for Algona Airport 3:05pm

Drive Time:

10 Minutes

3:15pm ARRIVE Algona Airport/Algona Aviation and proceed to departing

3:20pm DEPART Algona, IA for Carroll, IA

FBO:

Fisher Aviation

712/792-4980

Aircraft:

Cessna 414

Tail Number:

96YC

Flight Time:

Pilots:

25 Minutes

Joe Terry Kelly Ross

712/277-4358

Seats:

Meals: Manifest:

Senator Dole Glassner Synhorst Maseng

PAGE 5 TRAVEL SCHEDULE IOWA

MONDAY, OCTOBER 5, 1987

3:45pm ARRIVE Carroll Airport/Fisher Aviation

Met By:

Dave Retting - DFP Field

or Scott Matter

3:50pm DEPART Airport for Carroll County Town Meeting

Location:

Carrollton Inn

Highway 71 North Carroll, IA

Drive Time:

10 Minutes

ARRIVE Carroll County Town Meeting 4:00pm

Location:

Newton Room

712/792-2105

Attendance:

75+

Event Runs:

4:05 - 5:30pm

Press:

Open

Facility:

Format:

4:05

Mix & Mingle

4:15pm

Senator Dole introduced by_

4:20pm

Remarks by Senator Dole followed

by Q&A

Met By:

Dave Retting or Scott Matter

DEPART Town Meeting for Carroll Airport 5:20pm

Drive Time: 10 Minutes

ARRIVE Carroll Airport/Fisher Aviation and proceed to departing 5:30pm aircraft

PAGE 6 TRAVEL SCHEDULE IOWA

MONDAY, OCTOBER 5, 1987

5:35pm DEPART Carroll, IA for Des Moines, IA

FBO:

Des Moines Flying Services

Aircraft:

Cessna 414

Tail Number Flight Time:

96YC 25 Minutes

Pilots:

Joe Terry

Kelly Ross

Seats:

6

Meals:

Manifest:

Senator Dole

Glassner

Maseng

6:00pm ARRIVE Des Moines Airport/Des Moines Flying Services and proceed to departing Falcon 10

6:10pm DEPART Des Moines, IA for Washington, DC

FBO:

Butler Aviation

Aircraft:

Falcon 10

Tail Number:

900D

Flight Time:

2 Hours 30 Minutes

Pilots:

Bob Forbes Jerry Smith 713/641-0781

713/326-4385

Seats:

Meals:

Dinne

Maniforh.

Dinner

Manifest:

Senator Dole

Glassner

Maseng

9:40pm ARRIVE Washington, DC/Butler Aviation

703/549-8340

(+1 Hour)

9:45pm DEPART Washington National and proceed to residence